MAUDE Adverse Event Report: LITECURE, LLC LIGHTFORCE; THERAPY LASER

LITECURE, LLC LIGHTFORCE; THERAPY LASER
Model Number LTS-2500
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Radiation Burn (1755)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device returned for evaluation and no quality issues found.Device safety functions and performance were within specifications.Reported injury caused by known risk inherent with device type and documented in labeling and risk management.Incident type will be further analyzed through post market surveillance process.
 
Event or Problem Description
Patient experienced lesion on shoulder several days after treatment due to incorrect procedure by operator.The provided dose was greater than the recommended level leading to overexposure.Treatment technique did not follow ifu.Also, patient had reduced sensation due to existing condition that was not disclosed prior to treatment.

Brand Name
LIGHTFORCE
Common Device Name
THERAPY LASER
Manufacturer (Section D)
LITECURE, LLC
101 lukens dr
suite a
new castle DE 19720 2791
MDR Report Key8437526
Report Number3006268867-2019-00001
Device Sequence Number16704878
Product Code ILY
UDI-Device Identifier00854103007059
UDI-Public(01)00854103007059(11)180418
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLTS-2500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR